RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 134, Number 3, Pages 503–506 (Mi dan24047)  

MATHEMATICS

Discontinuous solutions of the first boundary value problem for the equation of the vibrating string

R. A. Aleksandryan

Yerevan State University

Full text: PDF file (570 kB)

Bibliographic databases:

Document Type: Article
Presented: S. L. Sobolev
Received: 17.11.1959

Citation: R. A. Aleksandryan, “Discontinuous solutions of the first boundary value problem for the equation of the vibrating string”, Dokl. Akad. Nauk SSSR, 134:3 (1960), 503–506

Citation in format AMSBIB
\Bibitem{Ale60}
\by R.~A.~Aleksandryan
\paper Discontinuous solutions of the first boundary value problem for the equation of the vibrating string
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 134
\issue 3
\pages 503--506
\mathnet{http://mi.mathnet.ru/dan24047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0158167}
\zmath{https://zbmath.org/?q=an:0109.06801}


Linking options:
  • http://mi.mathnet.ru/eng/dan24047
  • http://mi.mathnet.ru/eng/dan/v134/i3/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019